# SDR UPS03841216

- Difficulty date: September 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  ASV,  EMERGENCY EXIT LIGHT BATTERY,  DEAD.  REPLACED EMERGENCY LIGHT BATTERY PACK AND RELAY UNIT ASSY.   OPS CK GOOD.
